# SDR IPXA12M71566

- Difficulty date: January 17, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E BEADED DOUBLER BETWEEN XFS754 AND XFS765 IS CRACKED.  REPAIRED LT WING FIXED L/E BEADED DOUBLER AT XFS754 TO XFS765 REF EO MD11-5730-42916-B.
